# SDR ASAA2022062838851

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 1,790 hours, 492 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE DISPLAYED DURING PREFLIGHT. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 34-61-00-810-918. OPS TEST NORMAL. DUAL FMC RESTORED.
